MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB3480-J
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Insufficient Device Problem Information (3190); Device Stenosis (4066)
Health Effect - Clinical Codes Stenosis (2263); Insufficient Information (4580)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the ovation ix stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2018.Approximately four (4) years post initial procedure, during routine follow up the physician scheduled a reintervention on 16 january 2024 for an unknown reason.The patient is currently being monitored.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the unknown event was determined to be narrowing (stenosis) of the left common iliac artery and stent buckling.The additional endovascular procedure was confirmed.This is moderately consistent with the reported adverse event/incident.The complaint is most likely anatomy related.It was reported there was narrowing of the left common iliac artery and left iliac limb stent kink due to angulation.No procedure related harms were identified.The final patient status was reported as discharged home on postoperative day one.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to adverse events has been updated.B5: describe event or problem has been updated.G3: awareness date has been updated.H6: health effect - clinical code: remove code 4580.H6: health effect - impact code: remove code 4648.H6: medical device problem codes: remove code 3190.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.
 
Event or Problem Description
The patient was implanted with the ovation ix stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2018.Approximately four (4) years post initial procedure, during routine follow up the physician scheduled a reintervention on (b)(6) 2024 for an unknown reason.The patient is currently being monitored.Additional information: intervention has been completed.Two ovation ix iliac extenders have been implanted.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18475980
Report Number3008011247-2024-00003
Device Sequence Number12368929
Product Code MIH
UDI-Device IdentifierM701TVAB3480J1
UDI-Public+M701TVAB3480J1/$$3210625FS061818217
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2021
Device Model NumberTV-AB3480-J
Device Lot NumberFS061818-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT # FS010518-13; OVATION IX ILIAC LIMB, LOT # FS070518-22; OVATION IX ILIAC LIMB, LOT # FS070618-18; OVATION IX ILIAC LIMB, LOT # FS071018-20; OVATION IX ILIAC LIMB, LOT # FS091818-29; OVATION PRIME FILL POLYMER, LOT # FF060418-02
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age71 YR
Patient SexMale